# SDR AALA201511039011

- Difficulty date: October 31, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 57,093 hours, 24,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON R2 DOOR CUT OUT LOWER SILL, BETWEEN FRAME 66 & 68 AT -Y1589.  REPLACED DOOR SILL IAW SRM 53-41-14, SRM 51-42-11 & DWG D53480009.
